Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Irregular periods. Side effect of concerta?

I have been on Concerta for the last 1.5 months and am experiencing irregular menstrual periods like I did when I was on Adderall . Is this a side effect of Concerta? Any suggestions or ideas. I finished my period on 10/25/12 and just got it again today11/3/12. It has been only a week since it ended and prior to amphetamine use I was always regular in getting my period and it only lasting 4 to 5 days. When I was on Adderall my periods came closer together and lasted 10 to 11 days.
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  425
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Internal Medicine Specialist 's  Response
Hi aceakalin,
Thanks for posting your query.
Cocerta and Adderall all mimic the female hormones and by this they regularise the menses by truncating the hormonal irregularities.
When you stop them you body gets a hormonal imbalance because your system gets adjusted to them.
Initially you would face irregular bleeds but then mostly get back your older cycles again once your body takes over the rhythm. You may take additional medicines to reduce the amount of blood loss.
Consult a local gynecologist to start these medicines.
Hope I have answered your query.
If you have any questions I will be happy to answer.
Please close the query if you have no other questions.
Wish you a good health.
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor